# SDR CA030806008

- Difficulty date: July 12, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 56,876 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030011
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) EICAS MSG, AILERON LOCKOUT. OCURRED AT 10,000 FT AT 250 KTS (APPROACH). RT OUTBOARD AILERON LOCKOUT ACTUATOR REPLACED AS PER MM CHECKS SERVICABLE
